# SDR SIMA20120925002

- Difficulty date: September 25, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 19,028 hours, 16,103 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4159 THE CREW REPORTED THE FLIGHT ATTENDANT REAR FLASHLIGHT HOLDER WAS NOT HOLDING THE FLASHLIGHT SECURELY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT F/A FLASHLIGHT ASSEMBLY PER EMB M/M 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.
